MathSciNet Relay Station
MathSciNet bibliographic data
MR2966697 57M07 (20F36 55Q40)
Bardakov, Valery G.; Mikhailov, Roman; Vershinin, Vladimir V.; Wu, Jie Brunnian braids on surfaces. Algebr. Geom. Topol. 12 (2012), no. 3, 1607–1648.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement